# SDR DALA2025031001804

- Difficulty date: March 9, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 59,244 hours, 30,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE UP FA'S REPORT EMERGENCY LIGHTS IN CEILING FLICKERING IN FLIGHT DURING CRUISE.  F/A REPORT ONE EMER LIGHT OVER COMFORT PLUS AND ONE OVER AFT CABIN INTERMITTENT FLICKER ROWS 10 AND 24 ALSO OVERWING EMER EXIT SIGNS. PERFORMED CIDS AND EMER LIGHT RESETS REF A319 AMM 23 -73 AND 33-51. T/S WITH A319 TSM 3-51-00-810-819-A, R/R RELAY 8WL, ALL CHKS GOOD AT THIS TIME. CONFIRMED W/MCC AC OK FOR SERVICE.
